# SDR CALA2019011800117

- Difficulty date: January 16, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 66,637 hours, 13,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REFER TO NRC LOG PAGE NO.:9130126, B777-33-3-6026: CABIN SEAT 1LK TO 4LK CEILING EMER LT CAPACITY CHECK FOUND FAIL. CABIN SEAT 1LK TO 4LK CEILING EMER LT BATTERY PACK REPLACED AND OPERATIONAL TEST RESULT NORMAL IAW AMM 33-51-06.
